# SDR USAA050989

- Difficulty date: August 5, 2005
- Submitted: August 30, 2005
- Operation: Air carrier
- Aircraft: N444US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24862
- Engine: Cfmint CFM563B2
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 65528947
- Condition: Cracked
- Location: Bs 540
- Part time: 40,668 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - Q2 - CHANNEL, 1 INCH AND 1.25 INCH, CRACKS (2), PAX CABIN FLOOR SUPPORT (CHANNEL) AT STA 540 LBL 1.  DEFECTIVE PART REPLACED WITH IDENT PART.  (K)
